# SDR SWAA2024111847529

- Difficulty date: October 11, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER SUPPORT ANGLE CRACKED STA. 663.75 AND RBL 9 APPROX.<[01] REMOVED AND REPLACED RH VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 51-40-02-0G-0 AND DWG#111A1000;[02] REMOVED AND REPLACED RH VAPOR BARRIER UPPER ATTACH ANGLE (WET INSTALL FASTENERS COMMON TO FUEL TANK) PER SRM 51-40-02-0G-0 AND DWG#111A1000 FOR INSTALLATION OF FASTENERS COMMON TO VAPOR BARRIER WEB REF TASKCARD# TTG8Q00WEGU7;[03] REPAIRED ANGLE AT RBL9 STA 663.75 PER SRM 51-40-02-0G-0. SRM 51-40-05-0G-0 AND DWG#111A1000 LEAK CHECK WILL BE ACCOMPLISHED ON TTG8Q0095GTA.;[04] VERIFIED REPAIRED ANGLE AT RBL9 STA 663.75 LEAK CHECK WILL BE ACCOMPLISHED ON TTG8Q0095GTA
